If and when it's time to come off Pristique. Would it be better to ween as in take one everyother day or should I cut the pill in half and take half once a day for awhile? I've been taking this over a year. They say it will bring you to a level where you can come out of depression and then handle things on your own. I dont want to take this for years if I am doing better, but any day I miss taking this I am severely sick to my stomach.
27 Jun 2011
Either your doc will have you taper by taking the dose less and less often, or will put you on a different SNRI medication such as Effexor, a med that can be decreased. You can't split Pristique cause it's time released, and would only flood your system very quickly with too much of the drug.
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ive been on pristique for a lil over a week now I can only take it at night because of side effects do they get any better.
2 answers • 1 Sep 2010
Seeking info for 60 year old male in high stress job situation. Currently taking Xanax 5 x daily. Will be taking Pristiq along with xanax in the ...
1 answer • 17 Dec 2010
Hello! I was on 15mg of Lexapro for approximately 9 months. My doctor and I decided to that Pristique would be a better fit and decided to switch. I ...
2 answers • 6 Oct 2011
I am on pristiq for 2 years and I was ok untill recentyly when sweating , weight loss and asthenia occured .I think it is pristiq related.
2 answers • 21 Jan 2012
I was weaned off 60mg of Cymbalta in one week and started Pristique 50mg. I am noticing that I get tierd and mentally slow about an hour after taking ...
2 answers • 26 Jan 2012